Some variations of perfect graphs - Publikacja - MOST Wiedzy

Wyszukiwarka

Some variations of perfect graphs

Abstrakt

We consider (ψk−γk−1)-perfect graphs, i.e., graphs G for which ψk(H) =γk−1(H) for any induced subgraph H of G, where ψk and γk−1 are the k -path vertex cover number and the distance (k−1)-domination number, respectively. We study (ψk−γk−1)-perfect paths, cycles and complete graphs for k≥2. Moreover, we provide a complete characterisation of (ψ2−γ1)-perfect graphs describing the set of its forbidden induced subgraphs and providing the explicit characterisation of the structure of graphs belonging to this family.

Cytowania

0
CrossRef
0
Web of Science
0
Scopus

Magda Dettlaff, Magdalena Lemańska, Gabriel Semanišin, Rita Zuazua. (2016). Some variations of perfect graphs, 36(3), 661-668. https://doi.org/10.7151/dmgt.1880

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Discussiones Mathematicae Graph Theory nr 36, wydanie 3, strony 661 - 668,
ISSN: 1234-3099
Język:
angielski
Rok wydania:
2016
Opis bibliograficzny:
Dettlaff M., Lemańska M., Semanišin G., Zuazua R.: Some variations of perfect graphs// Discussiones Mathematicae Graph Theory. -Vol. 36, iss. 3 (2016), s.661-668

wyświetlono 12 razy

Meta Tagi